# SDR QMLA2013070813094

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,357 hours, 21,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IMMEDIATELY FOLLOWING TAKEOFF, CREW SMELLED FUEL.    ABORTED FLIGHT AND RETURNED TO BASE.  MECHANIC INITIATED A THOROUGH INSPECTION OF THE AIRFRAME & ENGINES FUEL PLUMBING SYS COMPONENTS AND FUEL TANK ACCESS PANELS FOR EVIDENCE OF LEAKS. NONE FOUND.  AIR CONDITIONING EVAPORATORS & BLOWER MOTOR COMPARTMENT WAS INSPECTED. NO DEFECTS NOTED.  ACFT GROUND RAN WITH BOTH ENGINES SET TO FLIGHT POWER, AND AIR CONDITIONING SYS ON,  NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE AT THIS TIME.
